MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø1.5 SELF-TAP L16 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø1.5 SELF-TAP L16 TAN; SCREW, FIXATION, BONE
Catalog Number 04.130.216S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent an unknown surgery for metacarpal on middle finger with va-hand and the products in question.In the surgery, the heads of the screws in question were damaged when the last fastening was attempted.The drill tip was then damaged when drilling the next hole.The drill tip was also broken in the next hole.The screws with a broken heads and two broken drill tips have been implanted in the body at the surgeon's discretion.The surgery was completed successfully with 30 minutes surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1 device history review (dhr): a manufacturing record evaluation was performed for the finished device product code: 04.130.216s lot number: 875p191 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 22-jun-2022 manufacturing site: jabil grenchen expiry date: 01 jun-2032 if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VA LOCKSCR ø1.5 SELF-TAP L16 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen CO 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20914119
Report Number8030965-2024-14909
Device Sequence Number8581082
Product Code HWC
UDI-Device Identifier10886982112996
UDI-Public(01)10886982112996(10)875P191
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.130.216S
Device Lot Number875P191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown